# SDR SWAA2020012840835

- Difficulty date: January 10, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,639 hours, 25,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242UF HAD DELAMINATION, BETWEEN BS. 887 TO BS. 1016. / REPAIRED FLOOR PANEL IAW SRM.
